# SDR CA140716003

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 46,550 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: MS2144310
- Condition: Failed
- Location: Throttle Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE GROUND RUN TO TROUBLESHOOT A PROPELLER SYNCHROPHASER DEFECT, THE NR 3 THROTTLE JAMMED AS IT WAS BEING RETARDED BELOW CROSSOVER. THE ENGINE WAS SUBSEQUENTLY SHUT DOWN USING THE EMERGENCY HANDLE. MAINTENANCE INVESTIGATION DETERMINED THE CAUSE TO BE A FAILED BEARING IN THE NR 3 ENGINE LOWER THROTTLE CONTROL PULLEY ASSEMBLY, RESULTING IN A MISALIGNED THROTTLE CABLE MECHANISM. THE THROTTLE JAM WAS CAUSED BY THE FAILED BEARING NO LONGER SUPPORTING THE ENGINE CONTROL ASSEMBLY IN THE CORRECT ALIGNMENT. THE BEARING WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
